Asymptotic Behavior of a Counting Process in the Maximum scheme

  • I. K. Matsak (Київ. нац. ун-т iм. Т. Шевченка)

Abstract

We determine the exact asymptotic behavior of the logarithm of a counting process in the maximum scheme.
Published
25.11.2013
How to Cite
MatsakI. K. “Asymptotic Behavior of a Counting Process in the Maximum Scheme”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 11, Nov. 2013, pp. 1575–1579, http://umj.imath.kiev.ua/index.php/umj/article/view/2537.
Section
Short communications